# SDR FDEA201709272753

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 51,386 hours, 30,910 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A532799620000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO CLOSE FOUND FLOOR PANEL 162HF CORRODED. FABRICATED NEW FLOOR PANEL 162HF ON T17/1298516 PER SRZ 25-005. CLASSIFIED AS CAT A AND MAJOR REPAIR.
